# SDR SWAA2023082988452

- Difficulty date: August 11, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E VERTICAL SEAL RETAINER IS CRACKED AT ORSS 268 JUST ABOVE AFT PYLON FAIRING TIP<[01] REMOVED AND REPLACED LEFT WING T/E VERTICAL SEAL RETAINER IAW SRM 51-40-02 AND DWG NO. 115A2930;[02] CERTIFIED STEP 1 AND THE MEASUREMENT TABLE;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION.   VERIFIED MEASUREMENTS TABLE.
